# SDR SWAA2022031431859

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LOWER BULKHEAD PANEL SUPPORT ANGLE AT AFT CARGO BAY BS867 - BS887 LBL10 WL165. / REPAIRED LOWER B/H SUPPORT ANGLE AT BS867-BS887 WL165 PER EA 1-753-35417 REV.IR AND ER 19-04402 REV. IR.
